# SDR UPS99430415

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, UPON DEPARTURE RIGHT WING GEAR WOULD NOT TILT.  LANDING GEAR LEVER WILL NOT MOVE TO THE UP POSITION.  CREW COMPLETED CHECKLIST AND RETURNE D TO KIX.  ***REFERENCE UPS99430416 FOR REPEAT WRITE-UP***  INSPECTED ALL LANDING GEAR, NO DEFECTS FOUND PER MM 32-21-00, AND 32 -11-00.  CHECKED AND RESEATED LOGIC CARDS IN THE M-93 AND M-809 ON RIGHT WING GEAR TILT LOGIC CARDS AND CHECKED PRIM AND ALT TILT.  SENSORS FOUND WERE NORMAL PER MM 32-61-04 PAGE 201.
